Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 67, NWS Austin/San Antonio, TX

November 22, 2014Bexar County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Nov 22, 2014, 7:55 PM CST for Bexar County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 22, 2014, 7:55 PM CST (01:55 UTC)
Expired
Nov 22, 2014, 10:45 PM CST
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 53 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 22, 10:17 PM CSTFLASH FLOOD1 N Converse, TXWATER FLOODING 2 ROOMS IN A HOME. RESIDENT STATES THE FLOODING IS WORST THEY HAVE SEEN IN YEARS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 1.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2014-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1796 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2014-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1796 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
1.3
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

789 
WGUS54 KEWX 230155
FFWEWX
TXC029-230445-
/O.NEW.KEWX.FF.W.0067.141123T0155Z-141123T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 PM CST SAT NOV 22 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...SAN ANTONIO...UNIVERSAL CITY...

* UNTIL 1045 PM CST

* AT 750 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT THUNDERSTORMS PRODUCING RAINFALL RATES OF 2 TO 3
  INCHES PER HOUR WILL LEAD TO FLASH FLOODING ACROSS MUCH OF BEXAR
  COUNTY. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SAN ANTONIO...THE DOMINION...TERRELL HILLS...SHAVANO PARK...OLMOS
  PARK...LIVE OAK...LEON VALLEY...HOLLYWOOD PARK...HELOTES...CROSS
  MOUNTAIN...ALAMO HEIGHTS...INTERSTATE 35...INTERSTATE 37. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

LAT...LON 2926 9879 2963 9877 2972 9841 2960 9836
      2950 9822 2944 9816 2913 9843

$$
2 follow-up statements
127 
WGUS74 KEWX 230312
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
912 PM CST SAT NOV 22 2014

TXC029-230445-
/O.CON.KEWX.FF.W.0067.000000T0000Z-141123T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEXAR TX-
912 PM CST SAT NOV 22 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CST FOR
BEXAR COUNTY...

AS OF 900 PM CST...THE THUNDERSTORM LINE PRODUCING FLASH FLOODING 
OVER PARTS OF BEXAR COUNTY HAVE SINCE MOVED EAST. RESIDUAL FLOODING 
WILL REMAIN POSSIBLE THROUGH 1045 PM...MAINLY OVER LOW LYING AREAS 
IN NORTHEAST SAN ANTONIO...SELMA...LIVE OAK...AND UNIVERSAL CITY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WINDCREST...UNIVERSAL CITY...THE DOMINION...TERRELL HILLS...SHAVANO 
PARK...OLMOS PARK...LIVE OAK...LEON VALLEY...HOLLYWOOD 
PARK...HELOTES...CROSS MOUNTAIN AND ALAMO HEIGHTS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 2926 9879 2963 9877 2972 9841 2960 9836
      2950 9822 2944 9816 2913 9843

$$
572 
WGUS74 KEWX 230355
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
955 PM CST SAT NOV 22 2014

TXC029-230406-
/O.CAN.KEWX.FF.W.0067.000000T0000Z-141123T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEXAR TX-
955 PM CST SAT NOV 22 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BEXAR COUNTY...

LAT...LON 2926 9879 2963 9877 2972 9841 2960 9836
      2950 9822 2944 9816 2913 9843

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 22, 7:15 PM CST, 40 minutes earlier.

Area forecast discussion, Nov 22, 7:15 PM CST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
715 PM CST SAT NOV 22 2014

.UPDATE... /SVR WATCH 557 EXTENSION INTO BEXAR...ATASCOSA/
A PROGRESSIVE SQUALL LINE IS QUICKLY SHIFTING THE SEVERE POTENTIAL
INTO THE SAN ANTONIO METRO AREA. APEX OF A CURVED SQUALL LINE
INCREASES THE POTENTIAL FOR SEVERE ACTIVITY ASSOCIATED WITH CELL
MERGERS AS NEW CONVECTION FORMS EAST OF THE LINE. CELL MERGERS
WILL ALSO BE POSSIBLE OVER PARTS OF ATASCOSA COUNTY BY 8 PM.
EXPECT TO SEE A HEAVY RAIN PRODUCING MCS TAKE SHAPE ONCE THE
MERGED CELLS MOVE EAST OF I-35...WITH DECREASING SEVERE POTENTIAL
BY 10 PM.

&&

.PREV DISCUSSION... /ISSUED 607 PM CST SAT NOV 22 2014/

UPDATE... /ISSUANCE OF FFA/
WITH THE MAJORITY OF HI-RES MODELS INDICATING LARGE AREAS OF 1-2
INCH RAINFALL STILL POSSIBLE OVER EASTERN COUNTIES...HAVE ISSUED A
FLASH FLOOD WATCH FOR COUNTIES ALONG AND EAST OF A LLANO TO SAN
ANTONIO LINE AND ALONG AND NORTH OF A SAN ANTONIO TO HALLETTSVILLE
LINE. THE FLASH FLOOD THREAT WILL PROBABLY BE ENHANCED THROUGH 9
PM OVER THE EASTERN HILL COUNTRY INTO AUSTIN METRO WITH SOME
TRAINING CELLS INCREASING FROM LAKE MEDINA TO BURNET. AFTER 9 PM...THE
FOCUS FOR FLOODING SHOULD BEGIN TO SHIFT EAST OF I-35. LCRA
HYDROMET INDICATES SEVERAL REPORTS OF 2 PLUS INCHES OF RAIN HAS
FALLEN STILL WITHIN THE PAST 6 HOURS OVER AREAS IN THE PATHS OF
NEW CONVECTION. ISOLATED MINOR RIVER RISES ARE EXPECTED...BUT
MODERATE FLOOD LEVELS ARE UNLIKELY. THE SEVERE THREAT CONTINUES
FOR MUCH OF THIS EVENING...ESPECIALLY OVER THE RIO GRANDE PLAINS.
HOWEVER...THE SEVERE THREAT SHOULD TREND TOWARD MORE ISOLATED
ACTIVITY LATE THIS EVENING.

PREV DISCUSSION... /ISSUED 551 PM CST SAT NOV 22 2014/

AVIATION...
MAIN CONCERN IS THE ONGOING CONVECTION ACROSS THE REGION. AN AREA
OF THUNDERSTORMS IS MOVING AWAY FROM DRT AND THERE WILL BE A
CHANCE FOR TSRA FOR THE NEXT COUPLE OF HOURS. THESE STORMS COULD
LOWER CIGS/VIS TO MVFR. SAN ANTONIO AIRPORTS WILL BE VFR AND RAIN
FREE FOR THE NEXT FEW HOURS. THEN THERE WILL BE A CHANCE FOR TSRA
TO LOWER CIGS/VIS TO IFR BETWEEN ABOUT 02Z AND 05Z. AT AUS CIGS
ARE IFR AND THERE WILL BE SHRA/TSRA AROUND FOR MUCH OF THE
EVENING. BY 06Z CONVECTION SHOULD END AND CONDITIONS WILL BE VFR AT
ALL TERMINALS THROUGH THE END OF THE PERIOD.

PREV DISCUSSION... /ISSUED 349 PM CST SAT NOV 22 2014/

THE RISK OF SEVERE WEATHER AND HEAVY RAIN CONTINUES
THROUGH THIS EVENING...

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
STRONG STORMS AND HEAVY RAIN WILL CONTINUE TO AFFECT MAINLY THE
EASTERN HALF OF SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL HOURS.
THE THREAT FOR STRONG TO SEVERE WEATHER STILL EXISTS THROUGH THIS
EVENING. A SECOND ROUND OF SHOWERS AND STORMS CURRENTLY ONGOING
ACROSS THE SERRANIAS DEL BURRO (NORTHEAST MEXICO) IS FORECAST TO
PUSH EASTWARD AND ACROSS MOST OF SOUTH CENTRAL TEXAS THIS EVENING.
THE HRRR AND TECH-TECH HIRES MODELS DEVELOP AN MCS AROUND 23Z/5 PM
THIS AFTERNOON WHILE A LINE OF SHOWERS AND STORMS FORM AHEAD OF A
SURFACE CONVERGENCE ZONE (WARM SECTOR). IF THIS SCENARIO PANS
OUT...STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE RIO
GRANDE...ESPECIALLY ALONG AND WEST OF ROCKSPRINGS TO HONDO TO
PEARSALL LINE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10
PM TONIGHT FOR THE AREA ABOVE MENTIONED. MAIN WEATHER THREATS WILL
BE LARGE HAIL AND DAMAGING WINDS. CAN'T RULE OUT AN ISOLATED
TORNADO OR TWO. SOME OF THESE STRONG STORMS WILL PRODUCE HEAVY
DOWNSPOURS WITH RAINFALL ACCUMULATIONS UP TO ONE INCH PER HOUR.
THE MCS IS FORECAST TO COMBINE WITH THE SHOWERS AND STORMS
EXPECTED TO FORM ALONG THE CONVERGENCE ZONE AND MOVE EAST IN A
LINEAR FASHION...AFFECTING THE I-35 CORRIDOR AROUND 8 OR 9 PM THIS
EVENING. BY 9 PM...THE SYSTEM IS LIKELY TO TRANSITION TO A HEAVY
RAIN PRODUCER WITH STRONGER STORMS CAPABLE OF PRODUCING LARGE
HAIL. THE LINE OF STORMS WILL QUICKLY PUSH TO THE EAST BY MIDNIGHT
TONIGHT WITH RAIN CHANCES COMING TO AN END ACROSS THE ENTIRE AREA
BY 2 OR 3 AM SUNDAY. NEW RAINFALL AMOUNTS FOR THE TONIGHT PERIOD
COULD RANGE FROM 1 TO 2 INCHES AND UP TO 3 INCHES IN ISOLATED
PLACES.

ON SUNDAY...EXPECT MOSTLY SUNNY/CLEAR SKIES ACROSS SOUTH CENTRAL
TEXAS WITH BREEZY CONDITIONS. A PACIFIC COLD FRONT WILL PUSH
ACROSS THE REGION SUNDAY NIGHT INTO MONDAY.

LONG TERM (MONDAY THROUGH SATURDAY)...
THE WEATHER IS EXPECTED TO BE FAIRLY QUIET FOR MUCH OF NEXT WEEK. A
WEAK FRONT WILL MOVE THROUGH THE AREA OVERNIGHT SUNDAY. THIS FRONT
IS IN RESPONSE TO AN UPPER LEVEL TROUGH MOVING THROUGH THE PLAINS.
THE WEATHER FOR THANKSGIVING SHOULD BE PRETTY SEASONAL WITH HIGHS
IN THE 60S AND LOWS IN THE 30S/40S.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              55  78  45  64  40 /  60   0  -   -   -
AUSTIN BERGSTROM INTL AIRPORT  54  77  43  64  37 /  70   0  -   -   -
NEW BRAUNFELS MUNI AIRPORT     55  79  45  66  40 /  60   0  -   -   -
BURNET MUNI AIRPORT            52  75  42  62  38 /  50   0  -   -   -
DEL RIO INTL AIRPORT           50  78  46  65  38 /  30   0  -   -   -
GEORGETOWN MUNI AIRPORT        54  75  43  62  38 /  60   0  -   -   -
HONDO MUNI AIRPORT             49  77  42  65  37 /  50   0  -   -   -
SAN MARCOS MUNI AIRPORT        53  78  44  65  39 /  70   0  -   -   -
LA GRANGE - FAYETTE REGIONAL   57  78  46  64  40 /  90   0  -   -   -
SAN ANTONIO INTL AIRPORT       54  78  46  66  41 /  50   0  -   -   -
STINSON MUNI AIRPORT           54  79  46  66  41 /  60   0  -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
COUNTIES: BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...
FAYETTE...GONZALES...GUADALUPE...HAYS...LAVACA...LEE...LLANO...
TRAVIS...WILLIAMSON.

&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...18
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Nov 22, 6:29 PM CST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
629 PM CST SAT NOV 22 2014

TXZ171>173-183>194-202>209-217>225-228-240030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
629 PM CST SAT NOV 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A STRONG UPPER LEVEL STORM SYSTEM WILL BRING STRONG AND POSSIBLY
SEVERE THUNDERSTORMS TO PORTIONS OF SOUTH CENTRAL TEXAS THROUGH
THIS EVENING. THE MAIN AREA OF CONCERN FOR SEVERE THUNDERSTORMS
WILL BE WEST OF A KERRVILLE TO SAN ANTONIO TO PLEASANTON LINE.
LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE OVER THESE AREAS.

IN ADDITION TO THE THREAT OF SEVERE WEATHER...HEAVY RAINFALL AND
FLASH FLOODING WILL ALSO BE A CONCERN THIS EVENING. WHILE FLASH
FLOODING COULD OCCUR ACROSS MOST OF SOUTH CENTRAL TEXAS...THE
MAIN AREA OF CONCERN WILL BE ALONG AND EAST OF A LLANO TO SAN
ANTONIO TO HALLETTSVILLE LINE. AN ADDITIONAL 1 TO 3 INCHES OF
RAINFALL IS POSSIBLE OVER THE ABOVE MENTIONED AREAS.

MAKE SURE TO STAY WEATHER AWARE TODAY DURING THIS POTENTIAL
SEVERE/HEAVY RAIN WEATHER EPISODE. MAKE SURE TO PAY ATTENTION TO YOUR
TRUSTED WEATHER SOURCES...MAKE SURE BATTERIES ARE FRESH IN WEATHER
RADIOS...AND BE PREPARED TO TAKE SHELTER IMMEDIATELY IF OUTDOORS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Nov 22, 7:16 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
716 PM CST SAT NOV 22 2014

TXZ189-205-206-230215-
BEXAR-COMAL-KENDALL-
716 PM CST SAT NOV 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COMAL...NORTHERN BEXAR
AND SOUTHERN KENDALL COUNTIES UNTIL 815 PM CST...

AT 715 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR THE DOMINION...OR 13 MILES SOUTHEAST OF
BOERNE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HOLLYWOOD PARK...
  TIMBERWOOD PARK...
  BULVERDE...
  SMITHSON VALLEY...
  SPRING BRANCH...
  HILL COUNTRY VILLAGE...
  SPECHT STORE...
  ANHALT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2995 9837 2967 9817 2955 9863 2971 9871
TIME...MOT...LOC 0116Z 237DEG 17KT 2967 9859
Special weather statement, Nov 22, 7:21 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
721 PM CST SAT NOV 22 2014

TXZ186-187-189-204>207-218>221-228-230215-
ATASCOSA-BANDERA-BEXAR-COMAL-DIMMIT-FRIO-GUADALUPE-KENDALL-KERR-
MEDINA-WILSON-ZAVALA-
721 PM CST SAT NOV 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATASCOSA...
SOUTHEASTERN ZAVALA...FRIO...WESTERN COMAL...EASTERN BANDERA...
BEXAR...EXTREME WESTERN WILSON...EASTERN MEDINA...SOUTHEASTERN
KERR...SOUTHERN KENDALL...EXTREME WESTERN GUADALUPE AND NORTHEASTERN
DIMMIT COUNTIES UNTIL 815 PM CST...

AT 720 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COMFORT TO RIO
MEDINA TO NATALIA TO BRUNDAGE...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PEARSALL...
  BOERNE...
  DILLEY...
  POTEET...
  SAN ANTONIO...
  CHARLOTTE...
  UNIVERSAL CITY...
  LACOSTE...
  LYTLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2856 9977 2866 9978 2888 9952 2908 9917
      3000 9903 3001 9849 2985 9833 2936 9823
      2911 9841 2866 9879 2863 9909 2864 9938
      2860 9939
TIME...MOT...LOC 0121Z 279DEG 23KT 2992 9891 2948 9886
          2914 9881 2859 9965
Local storm report, Nov 22, 7:26 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
726 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             14 ENE HONDO            29.43N  98.94W
11/22/2014  E0.50 INCH       MEDINA             TX   COCORAHS

&&

EVENT NUMBER EWX1400715

SBS
Special weather statement, Nov 22, 7:34 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
734 PM CST SAT NOV 22 2014

TXZ173-191>194-208-230230-
BASTROP-CALDWELL-HAYS-LEE-TRAVIS-WILLIAMSON-
734 PM CST SAT NOV 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BASTROP...
NORTHWESTERN CALDWELL...WILLIAMSON...TRAVIS...EXTREME NORTHWESTERN
LEE AND CENTRAL HAYS COUNTIES UNTIL 830 PM CST...

AT 733 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BARTLETT TO ANDERSON
MILL TO WIMBERLEY...AND MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GRANGER...
  WINDEMERE...
  TANGLEWOOD FOREST...
  AUSTIN...
  PFLUGERVILLE...
  TAYLOR...
  AUSTIN BERGSTROM INT AP...
  ELGIN...
  WEST LAKE HILLS...
  ROLLINGWOOD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3088 9764 3088 9761 3085 9757 3075 9728
      3071 9725 3050 9716 2989 9762 2996 9814
      3090 9773
TIME...MOT...LOC 0134Z 270DEG 23KT 3076 9741 3044 9773
          2997 9803
Special weather statement, Nov 22, 7:53 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
753 PM CST SAT NOV 22 2014

TXZ205-220>222-230245-
ATASCOSA-BEXAR-KARNES-WILSON-
753 PM CST SAT NOV 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR ATASCOSA...KARNES...EXTREME
SOUTHERN BEXAR AND SOUTHERN WILSON COUNTIES UNTIL 845 PM CST...

AT 750 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
ELMENDORF TO PLEASANTON TO 13 MILES WEST OF CROSS...AND MOVING EAST
AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CHRISTINE...
  FLORESVILLE...
  CAMPBELLTON...
  POTH...
  KOSCIUSKO...
  KARNES CITY...
  KENEDY...
  FALLS CITY...
  CESTOHOWA...
  GILLETT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2863 9835 2863 9879 2885 9879 2920 9854
      2921 9773 2912 9763 2900 9776 2890 9772
      2867 9779 2866 9782 2871 9791 2869 9801
      2877 9810 2862 9832
TIME...MOT...LOC 0153Z 283DEG 45KT 2917 9834 2897 9842
          2864 9871
Local storm report, Nov 22, 7:55 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 PM CST SAT NOV 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             3 S SPRING BRANCH       29.82N  98.40W
11/22/2014  E0.25 INCH       COMAL              TX   NWS EMPLOYEE

            PEA SIZED HAIL REPORTED BY NWS EMPLOYEE. SECOND REPORT
            FROM PUBLIC NEARBY.

&&

EVENT NUMBER EWX1400716

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 6:06 PM CSTSpecial Weather StatementEWXZavala54 min
Nov 22, 6:10 PM CSTSpecial Weather StatementEWXBandera, Medina, Real, Uvalde65 min
Nov 22, 6:15 PM CSTSevere Thunderstorm WarningEWXDimmit, Maverick60 min
Nov 22, 6:34 PM CSTSevere Thunderstorm WarningEWXDimmit, Zavala56 min
Nov 22, 6:43 PM CSTAreal Flood AdvisoryEWXTravis, Williamson107 min
Nov 22, 6:44 PM CSTSpecial Weather StatementEWXHays, Williamson61 min
Nov 22, 6:54 PM CSTSpecial Weather StatementEWXBandera, Bexar, Frio, Kendall, Medina66 min
Nov 22, 6:56 PM CSTAreal Flood AdvisoryEWXBlanco, Hays3 hr
Nov 22, 7:16 PM CSTSpecial Weather StatementEWXComal59 min
Nov 22, 7:21 PM CSTFlash Flood WarningEWXHays, Travis, Williamson3 hr
Nov 22, 7:21 PM CSTSpecial Weather StatementEWXBexar, Frio, Kendall, Medina54 min
Nov 22, 7:32 PM CSTAreal Flood AdvisoryEWXBexar3 hr
Nov 22, 7:34 PM CSTSpecial Weather StatementEWXHays, Travis, Williamson56 min
Nov 22, 7:53 PM CSTSpecial Weather StatementEWXAtascosa, Karnes, Wilson52 min
Nov 22, 7:56 PM CSTSpecial Weather StatementEWXBexar, Comal49 min
Nov 22, 8:01 PM CSTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Karnes, Wilson59 min
Nov 22, 8:08 PM CSTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson52 min
Nov 22, 8:12 PM CSTFlash Flood WarningEWXComal, Guadalupe3 hr
Nov 22, 8:27 PM CSTSpecial Weather StatementEWXBastrop, Caldwell, Comal, Hays, Travis, Williamson63 min
Nov 22, 8:43 PM CSTSevere Thunderstorm WarningEWXCaldwell, Comal, DeWitt, Gonzales, Guadalupe, Hays and 2 more62 min
Nov 22, 9:28 PM CSTSevere Thunderstorm WarningEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca62 min
Nov 22, 9:40 PM CSTAreal Flood AdvisoryEWXBastrop, Lee110 min
Nov 22, 10:08 PM CSTFlash Flood WarningEWXTravis, Williamson112 min
Nov 22, 10:59 PM CSTRiver Flood WarningEWXTravis15 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.